Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The function ${\mathbf{(}b^{x}-a^{x})/x:}$ inequalities and properties


Authors: Feng Qi and Sen-Lin Xu
Journal: Proc. Amer. Math. Soc. 126 (1998), 3355-3359
MSC (1991): Primary 26A48; Secondary 26D07
MathSciNet review: 1459146
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the article, some properties and inequalities of the function $\int _{a}^{b}t^{x-1}\text{d}t $ are given by analytic method and the mathematical induction.


References [Enhancements On Off] (What's this?)

  • 1. Ji Chang Kuang, Changyong budengshi, 2nd ed., Hunan Jiaoyu Chubanshe, Changsha, 1993 (Chinese, with English summary). With a preface by Shan Zhen Lu. MR 1305610
  • 2. Feng Qi, Refinements and Extensions of an Inequality, Mathematics and Informatics Quarterly (to appear).
  • 3. Feng Qi, On a Two-parameter Family of Nonhomogeneous Mean Values, Tamkang Journal of Mathematics, Vol. 29 (1998), no. 2.
  • 4. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Classical and new inequalities in analysis, Mathematics and its Applications (East European Series), vol. 61, Kluwer Academic Publishers Group, Dordrecht, 1993. MR 1220224

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 26A48, 26D07

Retrieve articles in all journals with MSC (1991): 26A48, 26D07


Additional Information

Feng Qi
Affiliation: Department of Mathematics, Jiaozuo Institute of Technology, Jiaozuo City, Henan 454000, People’s Republic of China
Email: qifeng@math.ustc.edu.cn, qifeng@jzit.edu.cn

Sen-Lin Xu
Affiliation: Department of Mathematics, Jiaozuo Institute of Technology, Jiaozuo City, Henan 454000, People’s Republic of China; Department of Mathematics, University of Sciences and Technology of China, Hefei City, Anhui 230026, People’s Republic of China

DOI: https://doi.org/10.1090/S0002-9939-98-04442-6
Keywords: Absolutely monotonic, completely monotonic, absolutely convex, regularly monotonic, property, inequality, mathematical induction, Tchebycheff integral inequality
Received by editor(s): July 17, 1996
Received by editor(s) in revised form: April 8, 1997
Additional Notes: The first author was partially supported by NSF grant 974050400 of Henan Province, People’s Republic of China.
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1998 American Mathematical Society